Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. CaƱete - M. Miranda Jr - D. Vittone

Some isoperimetric problems in planes with density

created by vittone on 27 Jul 2009
modified by miranda on 16 Nov 2012


Published Paper

Inserted: 27 jul 2009
Last Updated: 16 nov 2012

Journal: J. Geom. Anal.
Volume: 20
Number: 2
Pages: 243-290
Year: 2010


We study the isoperimetric problem in Euclidean space endowed with a density. We first consider piecewise constant densities and examine particular cases related to the characteristic functions of half-planes, strips and balls. We also consider continuous modification of Gauss density in R2. Finally, we give a list of related open questions.

Keywords: isoperimetric problem, Manifolds with density


Credits | Cookie policy | HTML 5 | CSS 2.1